# SDR 95ZZZX804

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5207F
- Make and model: Cessna 172F
- Aircraft serial: 17253206
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 05411212
- Condition: Cracked
- Location: Rt Mlg Outb
- Part time: 9,637 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD GEAR SUPPORT BRACKET CRACKED.  CRACK IS ON U-BOLT MOUNT HOLE (FORWARD) AND EXTENDS TO OUTBOARD SIDE OF BRACKET.  CRACK FOUND DURING ROUTINE INSPECTION.  SPECIFIC CAUSE UNKNOWN, BUT MAY BE DUE TO HIGH AIRFRAME HOURS AND THE AIRCRAFT BEING USED AS PRIMARY TRAINER SINCE NEW.  SUBMITTER RECOMMENDS OTHER SERIES AIRCRAFT WITH THIS SIMILAR GEAR DESIGN TO HAVE CLOSE INSPECTION FOR THIS DEFECT AT NEXT SCHEDULED INSPECTION.
